# SDR UIEA2011031100149

- Difficulty date: March 11, 2011
- Submitted: March 13, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 104,582 hours, 21,739 cycles
- Engine: Ge CF650*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 77385619
- Part serial: 890829
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BLOCK TURN BACK DUE NR 4 ENGINE FAILED TO ACCELERATE PAST 40 PERCENT N1, WITH HIGH EGT AND 4 COMPRESSOR STALLS WERE EXPERIENCED.  (REPLACED 8TH STAGE CHECK VALVE AND PERFORMED ENGINE RUNUP. ALL OPERATES NORMAL. DUE TO COMPRESSOR STALL, BOROSCOPE INSPECTION ACCOMPLISHED, OK.)
